MathSciNet Relay Station
MathSciNet bibliographic data
MR2837 (2,119f) 15.0X
Habicht, W. Über die Zerlegung strikte definiter Formen in Quadrate. (German) Comment. Math. Helv. 12 (1940). 317–322.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement